Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On contractions without disjoint invariant subspaces


Author: Katsutoshi Takahashi
Journal: Proc. Amer. Math. Soc. 110 (1990), 935-937
MSC: Primary 47A15; Secondary 47A45, 47A65
MathSciNet review: 1028296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $ T$ is a contraction with the following property: there exists an operator $ X$ with dense range such that $ XT = WX$ where $ W$ is a bilateral shift. We give a necessary and sufficient condition that $ T$ has no disjoint invariant subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47A45, 47A65

Retrieve articles in all journals with MSC: 47A15, 47A45, 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1028296-X
Article copyright: © Copyright 1990 American Mathematical Society